# SDR VNAA9804004

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42086
- Condition: Failed
- Location: Blue Hyd Syst
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE AIRCRAFT DISPLAYED A BLUE MAIN HYDRAULIC PUMP AND AN AMBER EMERGENCY PARK BRAKE ACCUMULATOR WARNING MESSAGE.  THE AIRCRAFT LANDED IN PIT AS SCHEDULED.  MAINTENANCE INSPECTED AND REPLACED THE MAIN HYDRAULIC MOTOR AND PUMP ASSEMBLY IAW DORNIER MM 29-11-04.  OPERATION AND LEAK CHECKS WERE COMPLETED.
